MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +15MM; SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +15MM; SHOULDER METAGLENE
Catalog Number 140760025
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Not Applicable (3189)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had a delta reverse shoulder implanted approximately 2 years ago and recently began to experience pain and discomfort in her shoulder.Surgeon evaluated the patient and found out that the x-ray¿s indicated that the metaglene base plate was loose, a base plate screw was broken, and this patient would need a revision.Surgeon was asked why he thought the metaglene came loose and he suspected that due to the patient using her arm to walk with a cane and walker because patient recently had a knee replacement.During the revision surgery, surgeon said the components weren¿t really loose and that the base plate had migrated due to the poor bone quality.The glenoid was bone grafted and a new metaglene, 4 screws, glenosphere, and humeral cup were implanted.Doi: approximately 2 years ago; dor: (b)(6) 2018; right shoulder.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
METAGLENE LONG PEG +15MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7605439
Report Number1818910-2018-62324
Device Sequence Number10817425
Product Code HSD
UDI-Device Identifier10603295423652
UDI-Public10603295423652
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140760025
Device Lot Number5209910
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;